Some side effects…

I took that new med for the first time yesterday and I am wiped out.

I was exhausted last night, but I couldn’t get to sleep, which was super annoying.

I got nine or ten hours of sleep though in spite of that and now, at almost three in the afternoon, I am near tears and have an almost headache because I am so tired.

The weather is amazing today and I don’t want to waste it by sleeping, but I’m worried I’m going to have to.

It’s been a full 24 hours since I took it yesterday. I’m worried about taking it later in the day because then what happens when I need to function the next day?

I am just frustrated.

This is stupid.

Image from Pexels.

Advertisement

2 thoughts on “Some side effects…

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

Connecting to %s